On syzygies of divisors on rational normal scrolls

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we study the minimal free resolution of a nondegenerate projective variety X⊂Pr when X is contained in a variety Y of minimal degree as a divisor. Such a variety is of interest because of its extremal behavior with respect to various properties. The graded Betti diagram of X has been completely known only when X is arithmetically Cohen-Macaulay. Our main result in the present paper provides a detailed description of the graded Betti diagram of X for the case where X is not arithmetically Cohen-Macaulay.

Original languageEnglish
Pages (from-to)1383-1393
Number of pages11
JournalMathematische Nachrichten
Volume287
Issue number11-12
DOIs
Publication statusPublished - 2014 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On syzygies of divisors on rational normal scrolls'. Together they form a unique fingerprint.

  • Cite this